# SDR DALA2020112303835

- Difficulty date: November 22, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 48,770 hours, 34,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER EXIT SIGNS AT DOORS 1L AND 1R NOT WORKING.  MAINTENANCE FOUND THE BATTERY 35-118 TO BE INOPERATIVE.  THE BATTERY WAS REPLACED, PER B717 AMM 33-51-03.  OPERATIONAL CHECK WAS GOOD.  OK FOR SERVICE.
